TRIPLE POSITIVE SOLUTIONS OF NONLINEAR THIRD ORDER BOUNDARY VALUE PROBLEMS

Ume, Jeong Sheok, Kang, Shin Min, Liu, Zeqing . Taiwanese Journal of Mathematics 2009. 13 (3) :955-971

Locate this article in:

Bibtex

@article{CIS-483051,
  Author = {Ume, Jeong Sheok and Kang, Shin Min and Liu, Zeqing},
  Title = {TRIPLE POSITIVE SOLUTIONS OF NONLINEAR THIRD ORDER BOUNDARY VALUE PROBLEMS},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {13},
  Number = {3},
  Year = {2009},
  Pages = {955--971},
  Keywords = {}
}

Similar articles